# SDR SWIA2020080451622

- Difficulty date: June 29, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

LEFT SIDE SEAT RAIL BETWEEN F.S. 544.00 AND F.S. 559.00+80 IS CORRODED IN SEVERAL AREAS.    REMOVED AND REPLACED LEFT SIDE SEAT RAIL  IAW AMM.
